\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Limiting behavior of fractional stochastic integro-Differential equations on unbounded domains

  • * Corresponding author: Jian Zhang

    * Corresponding author: Jian Zhang
Abstract Full Text(HTML) Related Papers Cited by
  • We consider the dynamical behavior of fractional stochastic integro-differential equations with additive noise on unbounded domains. The existence and uniqueness of tempered random attractors for the equation in $ \mathbb{R}^{3} $ are proved. The upper semicontinuity of random attractors is also obtained when the intensity of noise approaches zero. The main difficulty is to show the pullback asymptotic compactness due to the lack of compactness on unbounded domains and the fact that the memory term includes the whole past history of the phenomenon. We establish such compactness by the tail-estimate method and the splitting method.

    Mathematics Subject Classification: Primary: 37L55, 60H15; Secondary: 35Q56.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.
    [2] Q. Bai, J. Shu, L. Li and H. Li, Dynamical behavior of non-autonomous fractional stochastic reaction-diffusion equations, J. Math. Anal. Appl., 485 (2020), 123833. doi: 10.1016/j.jmaa.2019.123833.
    [3] P. W. BatesH. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stoch. Dyn., 6 (2006), 1-21.  doi: 10.1142/S0219493706001621.
    [4] P. W. BatesK. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869.  doi: 10.1016/j.jde.2008.05.017.
    [5] T. CaraballoJ. Real and I. D. Chueshov, Pullback attractors for stochastic heat equations in materials with memory, Discrete Contin. Dyn. Syst. Ser. B, 9 (2008), 525-539.  doi: 10.3934/dcdsb.2008.9.525.
    [6] T. CaraballoI. D. ChueshovP. Marin-Rubio and J. Real, Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory, Discrete Contin. Dyn. Syst., 18 (2007), 253-270.  doi: 10.3934/dcds.2007.18.253.
    [7] T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set–Valued Anal., 11 (2003), 153-201.  doi: 10.1023/A:1022902802385.
    [8] T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.
    [9] M. ContiV. Pata and M. Squassina, Singular limit of differential systems with memory, Indiana Univ. Math. J., 55 (2006), 169-215.  doi: 10.1512/iumj.2006.55.2661.
    [10] H. Crauel and P. E. Kloeden, Nonautonomous and random attractors, Jahresber. Dtsch. Math.-Ver., 117 (2015), 173-206.  doi: 10.1365/s13291-015-0115-0.
    [11] H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.  doi: 10.1007/BF01193705.
    [12] H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.
    [13] C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal., 37 (1970), 297-308.  doi: 10.1007/BF00251609.
    [14] E. DiNezzaG. Palatucci and E. Valdinoci, Hitchhikers guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [15] J. Dong and M. Xu, Space-time fractional Schr$\ddot{o}$dinger equation with time-independent potentials, J. Math. Anal. Appl., 344 (2008), 1005-1017.  doi: 10.1016/j.jmaa.2008.03.061.
    [16] F. Flandoli and B. Schmalfuss, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise, Stochastics Stochastics Rep., 59 (1996), 21-45.  doi: 10.1080/17442509608834083.
    [17] C. Gal and M. Warma, Reaction-diffusion equations with fractional diffusion on non-smooth domains with various boundary conditions, Discrete Contin. Dyn. Syst., 36 (2016), 1279-1319.  doi: 10.3934/dcds.2016.36.1279.
    [18] C. GiorgiV. Pata and A. Marzocchi, Asymptotic behavior of a semilinear problem in heat conduction with memory, NoDEA Nonlinear Differential Equations Appl., 5 (1998), 333-354.  doi: 10.1007/s000300050049.
    [19] M. Grasselli and V. Pata, Uniform attractors of nonautonomous dynamical systems with memory, in Progress in Nonlinear Differential Equations and Their Applications, Vol. 50, Birkh$\ddot{a}$user, Basel, 2002,155–178.
    [20] A. GuD. LiB. Wang and H. Yang, Regularity of random attractors for fractional stochastic reaction-diffusion equations on $\mathbb{R}^{n}$, J. Differential Equations, 264 (2018), 7094-7137.  doi: 10.1016/j.jde.2018.02.011.
    [21] B. GuoY. Han and J. Xin, Existence of the global smooth solution to the period boundary value problem of fractional nonlinear Schr$\ddot{o}$dinger equation, Appl. Math. Comput., 204 (2008), 468-477.  doi: 10.1016/j.amc.2008.07.003.
    [22] B. Guo and Z. Huo, Global well-posedness for the fractional nonlinear Schr$\ddot{o}$dinger equation, Comm. Partial Differential Equations, 36 (2011), 247-255.  doi: 10.1080/03605302.2010.503769.
    [23] B. Guo and M. Zeng, Solutions for the fractional Landau-Lifshitz equation, J. Math. Anal. Appl., 361 (2010), 131-138.  doi: 10.1016/j.jmaa.2009.09.009.
    [24] B. Guo and G. Zhou, Ergodicity of the stochastic fractional reaction diffusion equation, Nonlinear Anal., 109 (2014), 1-22.  doi: 10.1016/j.na.2014.06.008.
    [25] C. GuoJ. Shu and X. Wang, Fractal dimension of random attractors for non-autonomous fractional stochastic Ginzburg-Landau equations, Acta Math. Sin.(Engl. Ser.), 36 (2020), 318-336.  doi: 10.1007/s10114-020-8407-4.
    [26] Y. Lan and J. Shu, Fractal dimension of random attractors for non-autonomous fractional stochastic Ginzburg-Landau equations with multiplicative noise, Dyn. Syst., 34 (2019), 274-300.  doi: 10.1080/14689367.2018.1523368.
    [27] Y. Lan and J. Shu, Dynamics of non-autonomous fractional stochastic Ginzburg-Landau equations with multiplicative noise, Commun. Pure Appl. Anal., 18 (2019), 2409-2431.  doi: 10.3934/cpaa.2019109.
    [28] D. LiB. Wang and X. Wang, Limiting behavior of non-autonomous stochastic reaction-diffusion equations on thin domains, J. Differential Equtions, 262 (2017), 1575-1602.  doi: 10.1016/j.jde.2016.10.024.
    [29] L. Li, J. Shu, Q. Bai and H. Li, Asymptotic behavior of fractional stochastic heat equations in materials with memory, Appl. Anal. (2019). doi: 10.1080/00036811.2019.1597057.
    [30] J.-L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod, Gauthier-Villars, Paris, 1969.
    [31] L. Liu and T. Caraballo, Well-posedness and dynamics of a fractional stochastic integro-differential equation, Phys. D, 355 (2017), 45-57.  doi: 10.1016/j.physd.2017.05.006.
    [32] H. LuP. W. BatesJ. Xin and M. Zhang, Asymptotic behavior of stochastic fractional power dissipative equations on $\mathbb{R}^{n}$, Nonlinear Anal., 128 (2015), 176-198.  doi: 10.1016/j.na.2015.06.033.
    [33] H. LuP. W. BatesS. Lu and M. Zhang, Dynamics of 3-D fractional complex Ginzburg-Landau equation, J. Differential Equations, 259 (2015), 5276-5301.  doi: 10.1016/j.jde.2015.06.028.
    [34] G. Lv and J. Duan, Martingale and weak solutions for a stochastic nonlocal Burgers equation on finite intervals, J. Math. Anal. Appl., 449 (2017), 176-194.  doi: 10.1016/j.jmaa.2016.12.011.
    [35] G. LvH. GaoJ. Wei and J. Wu, BMO and Morrey Campanato estimates for stochastic convolutions and Schauder estimates for stochastic parabolic equations, J. Differential Equations, 266 (2019), 2666-2717.  doi: 10.1016/j.jde.2018.08.042.
    [36] F. Morillas and J. Valero, Attractors for reaction-diffusion equations in $\mathbb{R}^{n}$ with continuous nonlinearity, Asymptot. Anal., 44 (2005), 111-130. 
    [37] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (1959), 115-162. 
    [38] V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529. 
    [39] X. Pu and B. Guo, Global weak solutions of the fractional Landau-Lifshitz-Maxwell equation, J. Math. Anal. Appl., 372 (2010), 86-98.  doi: 10.1016/j.jmaa.2010.06.035.
    [40] X. Pu and B. Guo, Well-posedness and dynamics for the fractional Ginzburg-Laudau equation, Appl. Anal., 92 (2013), 318-334.  doi: 10.1080/00036811.2011.614601.
    [41] B. Schmalfuss, Backward cocycle and atttractors of stochastic differential equations, in International Seminar on Applied Mathematics-Nonlinear Dynamics: Attractor Approximation and Global Behavior, Technische Universit$\ddot{a}$t, (1992), 185–192.
    [42] T. Shen and J. Huang, Well-posedness and dynamics of stochastic fractional model for nonlinear optical fiber materials, Nonlinear Anal., 110 (2014), 33-46.  doi: 10.1016/j.na.2014.06.018.
    [43] J. Shu, Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations driven by fractional Brownian motions, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 1587-1599.  doi: 10.3934/dcdsb.2017077.
    [44] J. Shu, P. Li, J. Zhang and O. Liao, Random attractors for the stochastic coupled fractional Ginzburg-Landau equation with additive noise, J. Math. Phys., 56 (2015), 102702. doi: 10.1063/1.4934724.
    [45] R. Temam, Infinite Dimension Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [46] B. Wang, Asymptotic behavior of non-autonomous fractional stochastic reaction-diffusion equations, Nonlinear Anal., 158 (2017), 60-82.  doi: 10.1016/j.na.2017.04.006.
    [47] B. Wang, Upper semicontinuity of random attractors for non-compact random systems, Electron J. Differential Equations, 139 (2009), 1-18. 
    [48] B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253 (2012), 1544-1583.  doi: 10.1016/j.jde.2012.05.015.
    [49] B. Wang, Existence and upper-semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms, Stoch. Dyn., 14 (2014), 1450009. 1–31. doi: 10.1142/S0219493714500099.
    [50] B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete Contin. Dyn. Syst., 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.
    [51] X. WangS. Li and D. Xu, Random attractors for second-order stochastic lattice dynamical systems, Nonlinear Anal., 72 (2010), 483-494.  doi: 10.1016/j.na.2009.06.094.
    [52] X. WangK. Lu and B. Wang, Wong-Zakai approximations and attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 264 (2018), 378-424.  doi: 10.1016/j.jde.2017.09.006.
    [53] S. Zhou, Random exponential attractor for stochastic reaction-diffusion equation with multiplicative noise in $\mathbb{R}^{3}$, J. Differential Equations, 263 (2017), 6347-6383.  doi: 10.1016/j.jde.2017.07.013.
  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views(1730) PDF downloads(392) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return